# SDR SWAA2023071057986

- Difficulty date: June 11, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB 2023-378840<[01] REPLACED BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9.;[02] REPLACED BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9.
